# SDR DXTA2010022404002

- Difficulty date: February 23, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N357QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800155
- Aircraft time: 2,240 hours, 1,412 cycles
- Engine: Pwc PW306C
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Underserviced
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR HANDLE WAS MOVED TO "UP" POSITION, NOSE GEAR RETRACTED WHILE BOTH MAIN GEAR LIGHTS STAYED ILLUMINATED WITH GEAR "UNLOCK" LIGHT ON. MAIN GEAR CYCLED SEVERAL TIMES IN A 20-25 SECOND TIME PERIOD. FINALLY MAIN GEAR RETRACTED, AND UNLOCK LIGHT EXTINGUISHED.  FOUND ALL LANDING GEAR STRUTS REQUIRING SERVICE. SERVICED NOSE GEAR UPPER AND LOWER CHAMBER AS REQUIRES, NO LEAKS NOTED.  SERVICED BOTH MAINS AS REQUIRED. COMPLIED WITH GEAR SWING, OPS CHECKS GOOD.
